Alert archive / Kentucky / Winter Weather Advisories in 2021

Winter Weather Advisory 2, NWS Louisville, KY

January 15, 202110 counties in Indiana; 49 counties in Kentucky

NWS Louisville, KY issued this winter weather advisory at Jan 15, 2021, 3:45 AM EST for 10 counties in Indiana; 49 counties in Kentucky. It took effect at Jan 15, 2021, 7:00 PM EST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Jan 15, 2021, 3:45 AM EST (08:45 UTC)
In effect from
Jan 15, 2021, 7:00 PM EST
Expired
Jan 16, 2021, 11:09 AM EST
In force
16 hr
Issued by
NWS Louisville, KY
All 59 counties

Clark County, IN, Crawford County, IN, Dubois County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, IN, Orange County, IN, Perry County, IN, Scott County, IN, Washington County, IN, Adair County, KY, Allen County, KY, Anderson County, KY, Barren County, KY, Bourbon County, KY, Boyle County, KY, Breckinridge County, KY, Bullitt County, KY, Butler County, KY, Casey County, KY, Clark County, KY, Clinton County, KY, Cumberland County, KY, Edmonson County, KY, Fayette County, KY, Franklin County, KY, Garrard County, KY, Grayson County, KY, Green County, KY, Hancock County, KY, Hardin County, KY, Harrison County, KY, Hart County, KY, Henry County, KY, Jefferson County, KY, Jessamine County, KY, Larue County, KY, Lincoln County, KY, Logan County, KY, Madison County, KY, Marion County, KY, Meade County, KY, Mercer County, KY, Metcalfe County, KY, Monroe County, KY, Nelson County, KY, Nicholas County, KY, Ohio County, KY, Oldham County, KY, Russell County, KY, Scott County, KY, Shelby County, KY, Simpson County, KY, Spencer County, KY, Taylor County, KY, Trimble County, KY, Warren County, KY, Washington County, KY, Woodford County, KY

The radar

The Louisville radar (KLVX), 43 km from the middle of the area, began a volume at 08:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 8.8 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2021-01-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2021-01-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 250 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1696 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
250 m²/s²
0-3 km storm-relative helicity
311 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

115 
WWUS43 KLMK 150845
WSWLMK

URGENT - WINTER WEATHER MESSAGE
National Weather Service Louisville KY
345 AM EST Fri Jan 15 2021

...Winter Weather Advisory This Evening Into Saturday Morning...

.Scattered to numerous snow showers are expected later this
evening, lasting through the overnight, and tapering Saturday
morning. Light accumulations between a half inch and 1 inch are
expected in many locations and could cause some slick spots on
untreated roadways. Isolated instances of amounts up to 2 inches
can't be ruled out for spots that see the most intense and
repeated snow showers.

KYZ039>041-045>049-053>057-063>067-073>078-081-082-151700-
/O.NEW.KLMK.WW.Y.0002.210116T0200Z-210116T1800Z/
Anderson-Woodford-Fayette-Nelson-Washington-Mercer-Jessamine-
Clark-Larue-Marion-Boyle-Garrard-Madison-Hart-Green-Taylor-Casey-
Lincoln-Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-
Clinton-
Including the cities of Lawrenceburg, Versailles, Lexington, 
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, 
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Horse Cave, 
Greensburg, Campbellsville, Liberty, Stanford, Scottsville, 
Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, 
Burkesville, and Albany
345 AM EST Fri Jan 15 2021 /245 AM CST Fri Jan 15 2021/

...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM EST /8 PM CST/
THIS EVENING TO 1 PM EST /NOON CST/ SATURDAY...

* WHAT...Snow expected. Total snow accumulations of up to one
  inch. Localized amounts near 2 inches possible for some.

* WHERE...Portions of east central and south central Kentucky.

* WHEN...From 9 PM EST /8 PM CST/ this evening to 1 PM EST /noon 
  CST/ Saturday.

* IMPACTS...Plan on slippery conditions for untreated roads.

* ADDITIONAL DETAILS...Isolated snow showers are possible earlier
  in the afternoon and could cause brief accumulations and reduced
  visibilities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

BJS
4 follow-up statements
127 
WWUS43 KLMK 151659
WSWLMK

URGENT - WINTER WEATHER MESSAGE
National Weather Service Louisville KY
1159 AM EST Fri Jan 15 2021

...Winter Weather Advisory This Evening Into Saturday Morning...

.Locally intense snow showers are possible this evening, with
reduced visibilities and quick accumulation on roadways.
Intermittent snow showers will continue overnight into Saturday
morning, and could result in continued slick conditions,
especially on untreated roads. 

Accumulations up to 1 inch are expected in many locations and 
could cause some slick spots on untreated roadways. Isolated 
amounts up to 2 inches can't be ruled out for spots that see the 
most intense and repeated snow showers.

KYZ039>041-045>049-053>057-063>067-073>078-081-082-160200-
/O.EXT.KLMK.WW.Y.0002.210116T0000Z-210116T1800Z/
Anderson-Woodford-Fayette-Nelson-Washington-Mercer-Jessamine-
Clark-Larue-Marion-Boyle-Garrard-Madison-Hart-Green-Taylor-Casey-
Lincoln-Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-
Clinton-
Including the cities of Lawrenceburg, Versailles, Lexington, 
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, 
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Horse Cave, 
Greensburg, Campbellsville, Liberty, Stanford, Scottsville, 
Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, 
Burkesville, and Albany
1159 AM EST Fri Jan 15 2021 /1059 AM CST Fri Jan 15 2021/

...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 7 PM EST /6 PM CST/
THIS EVENING TO 1 PM EST /NOON CST/ SATURDAY...

* WHAT...Snow expected. Total snow accumulations up to one inch. 
  Localized amounts near 2 inches possible for some.

* WHERE...Portions of east central and south central Kentucky.

* WHEN...From 7 PM EST /6 PM CST/ this evening to 1 PM EST /noon 
  CST/ Saturday.

* IMPACTS...Locally poor visibility and quick accumulations on 
  pavement possible this evening. Plan on slippery conditions for 
  untreated roads. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

RAS
858 
WWUS43 KLMK 160202
WSWLMK

URGENT - WINTER WEATHER MESSAGE
National Weather Service Louisville KY
902 PM EST Fri Jan 15 2021

...Winter Weather Advisory Into Saturday Morning...

.Locally intense snow showers are possible this evening, with
reduced visibilities and quick accumulation on roadways.
Intermittent snow showers will continue overnight into Saturday
morning, and could result in continued slick conditions,
especially on untreated roads as temperatures fall.

Accumulations up to 1 inch are expected in many locations and
could cause some slick spots on untreated roadways. Isolated
amounts up to 2 inches can't be ruled out for spots that see the
most intense and repeated snow showers.

INZ076>079-083-084-089>092-KYZ023>038-042-043-061-062-070>072-
161000-
/O.EXA.KLMK.WW.Y.0002.000000T0000Z-210116T1800Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Bourbon-
Nicholas-Butler-Edmonson-Logan-Warren-Simpson-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, 
Georgetown, Cynthiana, Taylorsville, Paris, Carlisle, Morgantown,
Brownsville, Russellville, Bowling Green, Franklin, 
and Providence
902 PM EST Fri Jan 15 2021 /802 PM CST Fri Jan 15 2021/

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST /NOON CST/
SATURDAY...

* WHAT...Snow. Snow accumulations around one inch.

* WHERE...Southern Indiana and central Kentucky. 

* WHEN...Until 1 PM EST /noon CST/ Saturday.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

KYZ039>041-045>049-053>057-063>067-073>078-081-082-161000-
/O.CON.KLMK.WW.Y.0002.000000T0000Z-210116T1800Z/
Anderson-Woodford-Fayette-Nelson-Washington-Mercer-Jessamine-
Clark-Larue-Marion-Boyle-Garrard-Madison-Hart-Green-Taylor-Casey-
Lincoln-Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-
Clinton-
Including the cities of Lawrenceburg, Versailles, Lexington, 
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, 
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Horse Cave, 
Greensburg, Campbellsville, Liberty, Stanford, Scottsville, 
Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, 
Burkesville, and Albany
902 PM EST Fri Jan 15 2021 /802 PM CST Fri Jan 15 2021/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST /NOON
CST/ SATURDAY...

* WHAT...Snow. Snow accumulations around one inch.

* WHERE...Central Kentucky.

* WHEN...Until 1 PM EST /noon CST/ Saturday.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

13
596 
WWUS43 KLMK 160831
WSWLMK

URGENT - WINTER WEATHER MESSAGE
National Weather Service Louisville KY
331 AM EST Sat Jan 16 2021

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-161800-
/O.CON.KLMK.WW.Y.0002.000000T0000Z-210116T1800Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, 
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, 
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, Hodgenville, Lebanon, Danville, 
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, 
Greensburg, Campbellsville, Liberty, Stanford, Russellville, 
Bowling Green, Franklin, Providence, Scottsville, Glasgow, 
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, 
and Albany
331 AM EST Sat Jan 16 2021 /231 AM CST Sat Jan 16 2021/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST /NOON
CST/ THIS AFTERNOON...

* WHAT...Light to occasionally moderate snow. Total snow 
  accumulations around one inch.

* WHERE...Southern Indiana and central Kentucky.

* WHEN...Until 1 PM EST /noon CST/ Saturday.

* IMPACTS...Plan on slippery road conditions this
  morning...especially any untreated surfaces.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

RJS
133 
WWUS43 KLMK 161609
WSWLMK

URGENT - WINTER WEATHER MESSAGE
National Weather Service Louisville KY
1109 AM EST Sat Jan 16 2021

...Winter Weather Advisory Is Cancelled...

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-161715-
/O.CAN.KLMK.WW.Y.0002.000000T0000Z-210116T1800Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, 
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, 
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, Hodgenville, Lebanon, Danville, 
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, 
Greensburg, Campbellsville, Liberty, Stanford, Russellville, 
Bowling Green, Franklin, Providence, Scottsville, Glasgow, 
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, 
and Albany
1109 AM EST Sat Jan 16 2021 /1009 AM CST Sat Jan 16 2021/

...WINTER WEATHER ADVISORY IS CANCELLED...

A relative lull in snow is occurring, with just a few isolated 
snow showers east of Interstate 65. Temperatures are in the lower
30s, but road surface temperatures are in the mid to upper 30s.
The one exception is bridges, which could have slick spots with
pavement temperatures below freezing. 

Additional light snow will move in across southern Indiana and
central Kentucky this afternoon, but temperatures should be a
couple degrees warmer by that time. Some light rain could even mix
in, so impacts through sunset look minimal. Thus, the Winter
Weather Advisory is cancelled. 

$$

EBW

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this winter weather advisory went out at Jan 15, 3:26 AM EST, 19 minutes earlier.

Area forecast discussion, Jan 15, 3:26 AM EST, 19 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
326 AM EST Fri Jan 15 2021

.Short Term...(Today and tonight)
Issued at 315 AM EST Fri Jan 15 2021

...Snow Showers Later This Afternoon Into The Overnight...
...Light Accumulations Possible...

Impressive satellite imagery this morning shows a mature cyclone
over the upper Midwest region. A cold front associated with the
system is currently working eastward through our CWA with widespread
light rain also pushing slowly eastward. So far, KY Mesonet obs show
everyone less than a tenth of an inch of rainfall, but pretty much
everyone is at least going to get a few hundredths. So, will
continue categorical pops eastward through this morning before we
get a brief dry period under the dry slot of the aforementioned
cyclone. Did also want to mention that cold air behind the front
could briefly catch up to the departing moisture across our east
later this morning to the point where p-type could change over to
snow or a rain snow mix. Given how mild surface and road temps are
ahead of this, don't expect any real impacts but suppose a dusting
on grassy or elevated surfaces can't be ruled out toward the I-75
corridor.

Expect a good amount of clearing today (dry slot) through the
morning and into the early to mid afternoon time frame, before more
cloud cover associated with the comma head of the mature system
begins to move in. As this occurs, precipitation chances will begin
to ramp up later in the afternoon and especially into the evening.
Soundings this evening show steep low to mid level lapse rates with
with even 100-200 J/KG of instability to work with. In addition,
some saturation does appear to occur in the DGZ over top a drier
near surface layer. This will result in a temperature profile that
will support wet bulbing down to a couple/few degrees of freezing
even if ambient surface temps are initially in the low 40s. As a
result, expect that afternoon/evening p-type will be mostly snow
despite the mild initial temps. Given the thermal profile, some of
the initial shower activity will have a convective component and
could be briefly moderate/heavy. Still a tough call on just how much
impact will occur with these showers as coverage is expected to be
isolated to scattered initially, and pavement/ground temps will be
quite mild. That being said, rates can overcome these conditions
especially when you are looking at a convective sounding. Outside of
the later afternoon strong rate potential, the deeper we get into
the evening and overnight the better chance that snow showers will
start to accumulate as temps settle down to around or just below
freezing in most spots.

Overall think we could see a coating to around 1 inch in many spots
by sunrise on Saturday, although confidence isn't overly high on
placement of those amounts given the shower nature of the expected
snowfall. Can't even rule out some isolated amounts closer to 2
inches for areas that see repeated moderate/heavy showers or bands.
Decided to lift a Winter Weather Advisory in coordination with OHX
for the area of the CWA we are most confident in at this point which
is along and southeast of a line from Scottsville, KY up through
Bardstown, KY and over through Lexington. This area also matches up
with the WPC's preferred area for amounts closer to 1 to 2 inches.
The advisory will run from 9 PM EST this evening through 1 PM EST
Saturday and will cover the first expected wave of snow showers this
weekend.

Oddly enough, am less confident about this afternoon into the early
evening than I am for the late evening time frame, and isolated to
widely scattered convective snow shower impact potential. Given the
uncertainty of all the factors listed above, will go with a Special
Weather Statement in coordination with surrounding offices and let
day shift take another look at how things are evolving. It is
entirely possible that a Winter Weather Advisory could be needed for
this time frame as well, but will have to watch how things
materialize through the day.

&&

.Long Term...(Saturday through Thursday)
Issued at 315 AM EST Fri Jan 15 2021

Saturday - Sunday Night

The weekend will hold more chances for light snow and rain. The low
pressure system that brings us snow on Friday will begin to get
ejected to the northeast out of Ohio early on Saturday, but low
level moisture on the back side of the system is expected to bring
light precipitation through the day on Saturday. Saturday night will
likely see a lull as the upper low moves farther away from our CWA,
but by Sunday morning, the next upper low will begin to strengthen as
is cuts through Illinois towards Indiana. This will provide an added
shot at more light precipitation.

Time of day will determine precipitation type as temperatures during
the day climb above freezing. Model soundings also show periods of
an unsaturated DGZ. This could lead to periods of drizzle or
freezing drizzle. Overall, expecting isolated to scattered light
showers throughout the weekend.

Monday - Friday

On Monday, upper flow becomes more zonal. A weak cold front slides
through the region on Tuesday, but it's still unclear if this system
will have an moisture to utilize. Guidance is split on if we stay
dry or find some moisture. Kept low PoPs across the CWA. The better
chance of precipitation comes on Friday when southern flow advects
warmer temperatures and plenty of moisture into the region. Warmer
temperatures will make this an all rain event.

&&

.Aviation...(06Z TAF Issuance)
Issued at 1255 AM EST Fri Jan 15 2021

Widespread light to moderate rain is pushing eastward across the
region late this evening along a cold front. Reduced ceilings/vis in
the MVFR (briefly IFR possible at SDF/LEX)are expected for a few
hours before some improvement back to VFR occurs toward sunrise.
Expect a relative lull in activity for the first part of the day,
before lowering ceilings and rain/snow showers change over to all
snow showers later in the afternoon through evening. Some of the
snow showers could be intense, but confidence isn't all that high in
exact timing/placement yet so will keep the forecast more general
for now. Expect gusty SW winds through the late morning, and into
the afternoon, before winds slacken a bit in the evening.
Ceilings/vis will find their way back into MVFR and probable some
brief periods of IFR the deeper into the overnight Friday night we
get.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Short Term...BJS
Long Term...KDW
Aviation...BJS
Hazardous weather outlook, Jan 14, 2:54 PM EST, 12 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
254 PM EST Thu Jan 14 2021

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-152000-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
254 PM EST Thu Jan 14 2021 /154 PM CST Thu Jan 14 2021/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Periods of snow showers are expected from late Friday afternoon
through Sunday night. These snow showers will produce minor snowfall
accumulations, possibly resulting in negative travel impacts Friday
night and again Saturday night as surface temperatures cool below
freezing.

The greatest potential impacts to travel will be Friday evening, when
locally intense snow showers could quickly accumulate snow on
roadways and reduce visibility.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DM/RAS

Nearby

Winter Weather Advisories in Kentucky, 2021Winter Weather Advisories in Indiana, 2021Every winter weather advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.